# SDR TWAA0013114

- Difficulty date: July 21, 2000
- Submitted: August 24, 2000
- Operation: Air carrier
- Aircraft: N901TW
- Make and model: Doug DC-9-82
- Aircraft serial: 49166
- Aircraft time: 53,572 hours, 27,720 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Bracket
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT, THE FWD CARGO COMPT DOOR INTERNAL CORNER SUPPORT BRACKET WAS CRACKED 18 INCHES AFT AND 4 INCHES UP FROM BOTTOM OF DOOR.  REMOVED CRACKED BRACKET AND INSTALLED NEW BRACKET PER DRAWING 9957164 DAC.
